I began tapering off Zoloft a week ago; I went from 100 mg to 75 mg of the stuff. I’m very happy to report that I didn’t experience very many withdrawal symptoms (at least not the worst case scenarios that I was prepping for). What I did experience was a fairly terrible headache that lasted three days (Tuesday afternoon ’til Thursday afternoon), a tiny bit of vertigo, and slightly more difficulty falling asleep at night.
Last week was certainly a success. On Sunday I began my second week and am only taking 50 mg now, and I hope that this week’s withdrawal symptoms won’t be any worse than last weeks.
In other news:
In March, I went to see my doctor because both of my knees had become so painful when walking, climbing stairs, and what not that I could barely get around. I had an MRI done and was referred to an Orthopedic. When I scheduled my ortho. appointment I met with a physicians assistant who said that my MRI results did not show too much to be wrong with my knees and decided to give me a shot of cortisone in one knee and sent me to a physical therapist.
For the past two weeks I have been seeing a physical therapist and well…my knees weren’t getting better. My pt said that there is something stuck underneath both of my kneecaps and until that is removed there isn’t a whole lot we can do. And so I have been referred back to an Orthopedic surgeon.
Now I get to limp around until the beginning of June without anymore answers. My hope is that I will be able to chase after my children, go for walks, and return to the gym by the end of the summer. Sitting around and not being able to do much because I’m 1) in such terrible pain when I walk and 2) never sure if and when my knees are going to give out on me, has become dreadfully boring.
All prayers for these issues are greatly appreciated.